# SDR DALA2022060603933

- Difficulty date: May 31, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 74,050 hours, 31,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 FOUND AFT RIGHT EMERGENCY LIGHT ASSY. TO BE BROKEN AND MISSING IT'S LENS. CORRECTIVE ACTION: R/R AFT RIGHT LAV. EMERGENCY LIGHT ASSY. PER B757 AMM 33-51-11. OPS. CK. GOOD. (8747522)
